Arkansas, 2004

Damaging Wind in Arkansas, June 12, 2004

June 12, 2004 · NWS LZK · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 12, 8:15 AM CST, 2 hours earlier.

Area forecast discussion, Jun 12, 8:15 AM CST, 2 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 AM CDT SAT JUN 12 2004

.DISCUSSION...
SCATTERED SHOWERS POPPING UP THIS MORNING FROM SOUTHWEST INTO
CENTRAL ARKANSAS. WOULD FULLY EXPECT OUTFLOW FROM STORMS IN MISSOURI
TO TRIGGER HIT AND MISS SHOWERS/THUNDERSTORMS IN NORTHERN ARKANSAS.
GIVEN THIS...WENT WITH 30/40 PERCENT CHANCE OF PRECIPITATION IN
ABOUT NORTHWEST TWO THIRDS OF STATE...WITH HIGHEST CHANCES TOWARD
NORTHWEST COUNTIES. ONLY 20 PERCENT CHANCE OF PRECIPITATION IN THE
SOUTHEAST. IN MOST CASES...MENTIONED THAT THUNDER WOULD BE ISOLATED
GIVEN SOME CAPPING...AND THE FACT THAT THUNDER HAS HAD DIFFICULTY
DEVELOPING LATELY. (46)
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

46
Hazardous weather outlook, Jun 12, 4:00 AM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT JUN 12 2004

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI JUN 11 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DAYTIME HEATING MAY
TRIGGER ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...BUT NONE
IS EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH HUMIDITY AND
UNSTABLE AIR WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS AROUND
THE AREA DUE TO AFTERNOON HEATING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

32

The radar

The Western Arkansas radar (KSRX), 107 km away, was scanning. The volume nearest the first event began at 16:14 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Pope

When
June 12, 10:15 AM CST
Where
Pope County, 6 mi NW of Pleasant Vly
Measured
52 kt (60 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.517, -93.217

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407446.